# SDR SWIA2024012313

- Difficulty date: December 13, 2023
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 47,417 hours, 40,692 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE INBOARD FLAP VANE SKIN INBOARD HAS CHAFE (MARKED)   (C-CHECK RO 1/22/2024)   FOUND DAMAGE ON RH SIDE INBOARD FLAP VANE IB SKIN OUT OF LIMITS REF CRJ 200 SRM 57-00-31 AND INSTALLED A NEW VANE SKIN REF CRJ 200 SRM 51-42-13 AND DRAWING 601R14302 REV E.
